# SDR SWAA2020021214300

- Difficulty date: January 25, 2020
- Submitted: February 12, 2020
- Operation: Air carrier
- Aircraft: N8603F
- Make and model: Boeing 737-8H4
- Aircraft serial: 38875
- Aircraft time: 26,878 hours, 11,556 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 143A7501188
- Condition: Corroded
- Location: Bs 500a-500i
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO, Z-ANGLE HAD CORROSION AT NUT PLATE HOLES BETWEEN BS. 500A TO BS. 500I, RBL 24.        / REPAIRED Z-ANGLE IAW SRM.
